A stochastic analogue of Aubry-Mather theory

Diogo Gomes*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

45 Scopus citations

Abstract

In this paper, we discuss a stochastic analogue of Aubry-Mather theory in which a deterministic control problem is replaced by a controlled diffusion. We prove the existence of a minimizing measure (Mather measure) and discuss its main properties using viscosity solutions of Hamilton-Jacobi equations. Then we prove regularity estimates on viscosity solutions of the Hamilton-Jacobi equation using the Mather measure. Finally, we apply these results to prove asymptotic estimates on the trajectories of controlled diffusions and study the convergence of Mather measures as the rate of diffusion vanishes.

Original languageEnglish (US)
Pages (from-to)581-603
Number of pages23
JournalNonlinearity
Volume15
Issue number3
DOIs
StatePublished - May 1 2002

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A stochastic analogue of Aubry-Mather theory'. Together they form a unique fingerprint.

Cite this